Abstract and Applied Analysis
Volume 2003 (2003), Issue 18, Pages 1037-1045
Three periodic solutions to an eigenvalue problem for a class of
second-order Hamiltonian systems
Department of Mathematics, University of Messina, Salita Sperone 31, Messina 98166, Italy
Received 29 October 2002
Copyright © 2003 Giuseppe Cordaro. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We establish a multiplicity result to an eigenvalue
problem related to second-order Hamiltonian systems. Under new
assumptions, we prove the existence of an open interval of
positive eigenvalues in which the problem
admits three distinct periodic solutions.